# SDR AALA20101004TUL06

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LEFT TIE DOWN TRACK INBOARD AND OUTBOARD LEGS HAVE CORROSION STATIONS 1211 TO 1231.  INSTALLED TIE-DOWN TRACK PER SRM 51-30-01.
